# SDR DL764011872

- Difficulty date: November 27, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29696
- Aircraft time: 3,518 hours, 1,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 29AB EMERGENCY LIGHT INOP.  INSTALLED BULBS AND LENS COVER, OPS CHECK GOOD.
